# SDR BSYA200500011

- Difficulty date: June 23, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N56JA
- Make and model: Lear 35A
- Aircraft serial: 342
- Aircraft time: 14,938 hours, 11,971 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Grounding Strap
- Part number: 25680756
- Condition: Burned
- Location: Generators
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF BDL BOTH GENERATORS FELL OFF LINE, LEFT GENERATOR RESET BUT THE RIGHT GENERATOR WOULD NOT.  FOUND GENERATOR GROUNDING STRAP HAD BEEN HOT AND BURNT, REMOVED AND REPLACED STRAP, OPS CHECKS GOOD.
